# SDR SWIA2020040649985

- Difficulty date: February 20, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FWD BAGGAGE BAY DOOR FWD UPPER #4 STOP IS LOOSE AND CHAFFED. (MARKED)    (C-CHECK) RO 4/3/2020   RMOVED AND REPLACED #4 STOP BOLT ON FWD BAG PIT DOOR FWD UPR LOCATION REF CRJ 700 AMM. SEE CONTINUATION CARD FOR DELINATED TASKS.
